# SDR FDEA201101070066

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE108
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE LOWER SURFACE MID AREA 05 EACH LOCATION DELAMINATED.  LT WING INBD FLAP VANE ASSY R & E IAW AMM27-50-22-4 REV 69.0.  ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5.  REV 69.0.
